Weak and strong forms of continuity of multifunctions


Akdag M.

CHAOS SOLITONS & FRACTALS, vol.32, no.4, pp.1337-1344, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 4
  • Publication Date: 2007
  • Doi Number: 10.1016/j.chaos.2005.12.053
  • Title of Journal : CHAOS SOLITONS & FRACTALS
  • Page Numbers: pp.1337-1344

Abstract

In this paper, we introduce new forms of continuity of multifunctions by using the concepts of locally closed set and clopen set. Some properties of these multifunctions are studied and the relationships between several weak and strong forms of continuity of multifunctions are investigated. (c) 2006 Published by Elsevier Ltd.